Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
61 articles for “Nonlinear equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,686 accessesView PDFCite
Research ArticleOpen accessIn the abstractPrediction of Residual Axial Load Carrying Capacity of Reinforced Concrete (RC) Columns Subjected to Extreme Dynamic LoadsMasoud Abedini, Azrul A. Mutalib, Sudharshan N. Raman et al.American Journal of Engineering and Applied Sciences, Vol. 10, Issue 2 · 5 May 2017 · 8,099 accessesView PDFCite
Research ArticleOpen accessIn the abstractExtended Kalman Filter versus Newton-Lowe's Method for Robot Pose EstimationMohammad Ehab RagabJournal of Computer Science, Vol. 11, Issue 7 · 5 Nov 2015 · 6,937 accessesView PDFCite
Research ArticleOpen accessIn the abstractFREE CONVECTION OF HEAT TRANSFER IN FLOW PAST A SEMI-INFINITE FLAT PLATE IN TRANSVERSE MAGNETIC FIELD WITH HEAT FLUXP. Geetha, M.B.K. Moorthy, M. DakshinamoorthyAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 4 Jul 2014 · 7,059 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntelligent Controller for Reduction of Total Harmonics in Single Phase InvertersSpencer Prathap Singh, Kesavan NairAmerican Journal of Applied Sciences, Vol. 10, Issue 11 · 18 Sep 2013 · 6,647 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the abstractSOLITARY WAVE MODULATION IN AN ARTERY WITH STENOSIS FILLED WITH A VISCOUS FLUIDYaan Yee Choy, Kim Gaik Tay, Chee Tiong OngJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,085 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,990 accessesView PDFCite
Research ArticleOpen accessIn the abstractVoltage Stability of Medium Transmission Line Equipped with a Thyristor Controlled Series CapacitorPrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 16 Aug 2012 · 7,021 accessesView PDFCite